MathSciNet Relay Station
MathSciNet bibliographic data
MR2772084 37A25 (11Z05 28A78 37D50)
Cheung, Yitwah; Hubert, Pascal; Masur, Howard Dichotomy for the Hausdorff dimension of the set of nonergodic directions. Invent. Math. 183 (2011), no. 2, 337–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement